Remarks on the Homologically Trivial Spaces
Mathematica balkanica, Tome 7 (1993) no. 2, p. 107
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_2_a2,
author = {Lilia N. Apostolova},
title = {Remarks on the {Homologically} {Trivial} {Spaces}},
journal = {Mathematica balkanica},
pages = {107},
year = {1993},
volume = {7},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a2/}
}
Lilia N. Apostolova. Remarks on the Homologically Trivial Spaces. Mathematica balkanica, Tome 7 (1993) no. 2, p. 107. http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a2/